Experience:Clonazolam + 2-methyl-AP-237 (unknown dosage) - Cardiac arrest - PsychonautWiki
Open main menu

Experience:Clonazolam + 2-methyl-AP-237 (unknown dosage) - Cardiac arrest

Experience reports - Clonazolam and 2-methyl-AP-237

  • Date: October 2019
  • Sex: Male
  • Age: 19
  • Substances used: Unknown amount of clonazolam and unknown amount of 2-methyl-AP-237 (RC opioid, 2-methyl derivative of Bucinnazine)
  • Misc: Extensive experience with various classic and RC depressants, stimulants and hallucinogens, regular user of both substances.

Report

My last memory is me streaming on clonazolam. I wake up at the local hospital, tied to the bed. I have severe pain in my chest area. It is the middle of the night and i have no idea why I am here. Eventually a nurse is arriving and asks me if I feel alright, but the only thing I want to know is the reason I am here. She tells me, the chief doctor is on his way. He arrived with his assistants a few minutes later.
"Did you do it on purpose?"
"What do you mean by 'it'?"
"Your suicide."
"What suicide? What happened?"
One of his assistants tells me that I have been found dead and needed to be resuscitated. I am nerve-wracked.
"How dead?"
"We can't tell you, you're the only one who knows what you've taken."
But I don't know it myself at this moment. I don't want to believe all this. Slowly tags of memories start to reassemble. I remember dripping clonazolam on my tongue like a maniac. But what happened after this?

-

My sister later told me that I had prepared several lines of white powder (2-methyl-AP-237), which were found at a CD cover. This means, I prepared even more to consume than it took to kill me. The only reason I survived is my mother. She usually never comes to my room, but this day she did. She was completely overwhelmed. She managed to bring me to the stable side position and to inform a neighbor who gave me a cardiac massage until the ambulance arrived. The paramedics continued until the emergency doctor arrived. He wanted to know what I took, but my neither my mother nor my sister knew the answer. The 2-methyl-AP-237 looks nearly identical to cocaine, but thankfully the emergency doctor decided to inject naloxone and adrenaline into my carotid artery. My heart started beating by its own again. I didn't notice any of this because I was still unconscious until I woke up in the hospital.

I did not realize the incident the first days after. I did not want to acknowledge that I killed myself. I asked myself how it could happen, I thought I consumed in within the scope, but - bullshit. I died and was reanimated. Benzodiazepines and opioids are a deadly combination. This was not new to me, but if you are disinhibited by the clonazolam, you think it wont happen to you. You don't notice anything until it is too late. And when there is nobody to help at this point - game over

Submitted and translated by LockPicker for Polytoxopam

Effects analysis